# SDR SWAA2020050544278

- Difficulty date: April 23, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT Z-ANGLE RBL 20; WL 156; STA 727D TO STA 767 HAS MULTIPLE AREAS OF CORROSION ON UPPER AND LOWER SURFACES; MARKED. / REMOVED CORROSION FROM AFT CARGO COMPARTMENT 'Z' ANGLE RBL 20; STA 727D-767 VERIFIED MATERIAL LOSS: ORIG. 'T' 0.040'; LOSS: 0.008'; REMAIN 0.032' FOUND OUT OF LIMITS.; REMOVED Z ANGLE FROM STA 727 C+10'- 767. R/H. FBARICATION NEW- 'Z' ANGLE REPAIR PARTS; INSTALLED NEW 'Z' ANGLE REPAIR PARTS. APPLIED C.I.C ON REPAIR AREA. I/A/W SRM: 53-00-53-2R-5 REPAIR 5; DWG# 146A7500; REV.- P/N 146A7502-52
